Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & EMBASE  
     Home | Subscribe | Feedback  

ADR REPORT
[View FULLTEXT] [Download PDF
 
Year : 2010  |  Volume : 56  |  Issue : 4  |  Page : 305-306  

Tardive oculogyric crisis associated with amisulpride monotherapy

DN Mendhekar1, D Lohia2, P Kataria3 
1 Neuropsychiatry and Headache Clinic 10867, Pratap Nagar, New Delhi, India
2 Long Island Jewish Medical Center, New York, USA
3 Level 5 Clinic, Alma Street Centre, Fremantle Hospital, Fremantle WA 6160, Australia

Correspondence Address:
D N Mendhekar
Neuropsychiatry and Headache Clinic 10867, Pratap Nagar, New Delhi
India

Oculogyric crisis (OGC) is a dystonic and distressing side- effect which occurs immediately after the administration of high-potency antipsychotic drugs and is usually reported as a subtype of dystonia. We report a case of a young woman with schizophrenia who presented with tardive OGC related to amisulpride.


How to cite this article:
Mendhekar D N, Lohia D, Kataria P. Tardive oculogyric crisis associated with amisulpride monotherapy.J Postgrad Med 2010;56:305-306


How to cite this URL:
Mendhekar D N, Lohia D, Kataria P. Tardive oculogyric crisis associated with amisulpride monotherapy. J Postgrad Med [serial online] 2010 [cited 2022 Oct 1 ];56:305-306
Available from: https://www.jpgmonline.com/article.asp?issn=0022-3859;year=2010;volume=56;issue=4;spage=305;epage=306;aulast=Mendhekar;type=0


 
Saturday, October 1, 2022
 Site Map | Home | Contact Us | Feedback | Copyright  and disclaimer